# SDR AALA20002034

- Difficulty date: December 6, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11412
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6221762
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 890 - EN ROUTE DFW-MEM, FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL AND SMOKE IN CABIN.  DECLARED EMERGENCY, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CABIN SKIN SENSOR.  REPLACED NR 1 SIDE AND NR 2 SIDE CABIN TEMPERATURE CONTROLLERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
